MAUDE Adverse Event Report: HOLLISTER INCORPORATED VAPRO PLUS PKT HYDROPHILIC IC CH14 40CM; VAPRO PLUS POCKET

HOLLISTER INCORPORATED VAPRO PLUS PKT HYDROPHILIC IC CH14 40CM; VAPRO PLUS POCKET
Catalog Number 71144
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 09/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after the hollister vapro plus pocket hydrophilic intermittent catheter was inserted for about 3 minutes, the nurse tried to remove it and it was stuck.It was reported that the nurse had the charge nurse come to assist her and they had to pull very hard to remove it.It was further reported that about 24 hours later the end user developed a uti and had to be readmitted to the acute hospital for treatment.
 
Additional Manufacturer Narrative
Samples available for investigation but not yet received.Hollister verified that the lot was sterilized in accordance with the dmr.In addition, a review of the dhr found the records to be complete and accurate.The root cause of the reported event cannot be determined.
 
Additional Manufacturer Narrative
Unused samples from the same lot of production received from customer and evaluated in the manufacturing plant.The samples were reviewed and tested; and no issues were observed.The root cause of the reported issue could not be determined.Causation between the catheter use and the reported issue could not be confirmed.

Brand Name
VAPRO PLUS PKT HYDROPHILIC IC CH14 40CM
Common Device Name
VAPRO PLUS POCKET
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. 60048 3781
Manufacturer (Section G)
HOLLISTER LIETUVA UAB
oro parko str. 2, sergeicikai
karmelavos
kauno raj., ltu LT-54 462
LH   LT-54462
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville. 60048-3781
8479321271
MDR Report Key17903812
Report Number3016675012-2023-00003
Device Sequence Number18198988
Product Code GBM
UDI-Device Identifier00610075065332
UDI-Public00610075065332
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K193148
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2025
Device Catalogue Number71144
Device Lot Number2L139
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2023
Supplement Date Received by Manufacturer12/22/2023
Initial Report FDA Received Date10/10/2023
Supplement Report FDA Received Date12/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale